# SDR UALA2010071602560

- Difficulty date: July 16, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 80,026 hours, 8,973 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE BOTTOM (2) DOOR SLIDE EMERGENCY LIGHTS INOPERATIVE.  REPLACED FUSE.  OPS ARE NORMAL.
